Champs totalement radiaux sur une structure de Thom-Mather
Annales de l'Institut Fourier, Volume 45 (1995) no. 5, pp. 1423-1447.

In the first part of this work, we prove the existence of stratified vector fields called totally radial on abstract stratified sets. These vector fields are stable and can be chosen continuous on embedded stratified spaces which are (C)-regular in the sense of K. Bekka. In the second part, we establish for these spaces a Poincaré-Hopf theorem for continuous totally radial fields. We deduce a similar result for abstract stratified sets.

Dans la première partie de ce travail, on prouve l’existence de champs stratifiés dits totalement radiaux sur un ensemble stratifié abstrait (e.s.a.). Ces champs sont stables et peuvent être choisis continus sur les espaces stratifiés plongés qui sont (C)-réguliers au sens de K. Bekka. Dans la seconde partie, on établit pour ces espaces un théorème de Poincaré-Hopf pour les champs totalement radiaux continus. On en déduit un résultat similaire pour les e.s.a.

@article{AIF_1995__45_5_1423_0,
     author = {Simon, St\'ephane},
     title = {Champs totalement radiaux sur une structure de {Thom-Mather}},
     journal = {Annales de l'Institut Fourier},
     pages = {1423--1447},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {45},
     number = {5},
     year = {1995},
     doi = {10.5802/aif.1501},
     zbl = {0834.57012},
     mrnumber = {97k:58004},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1501/}
}
TY  - JOUR
TI  - Champs totalement radiaux sur une structure de Thom-Mather
JO  - Annales de l'Institut Fourier
PY  - 1995
DA  - 1995///
SP  - 1423
EP  - 1447
VL  - 45
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1501/
UR  - https://zbmath.org/?q=an%3A0834.57012
UR  - https://www.ams.org/mathscinet-getitem?mr=97k:58004
UR  - https://doi.org/10.5802/aif.1501
DO  - 10.5802/aif.1501
LA  - fr
ID  - AIF_1995__45_5_1423_0
ER  - 
%0 Journal Article
%T Champs totalement radiaux sur une structure de Thom-Mather
%J Annales de l'Institut Fourier
%D 1995
%P 1423-1447
%V 45
%N 5
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1501
%R 10.5802/aif.1501
%G fr
%F AIF_1995__45_5_1423_0
Simon, Stéphane. Champs totalement radiaux sur une structure de Thom-Mather. Annales de l'Institut Fourier, Volume 45 (1995) no. 5, pp. 1423-1447. doi : 10.5802/aif.1501. https://aif.centre-mersenne.org/articles/10.5802/aif.1501/

[Bekk1] K. Bekka, (C)-régularité et trivialité topologique, Singularity theory and its applications, Warwick, 1989, Part I, p. 42-62, Lecture Notes in Math. 1462, Springer-Verlag Berlin, 1991. | Zbl: 0733.58003

[Bekk2] K. Bekka, Continuous vector fields and Thom's isotopy theorems, Prépublication, Université de Rennes, 1992, 10 p.

[Bour] N. Bourbaki, Éléments de mathématiques, Topologie générale, chap. 5 à 10, CCLS Diffusion, Paris, 1974. | Zbl: 0337.54001

[Brow] R.F. Brown, The Lefschetz fixed point theorem, Scott, Foresman and Company, Glenview, Illinois London, 1971. | MR: 44 #1023 | Zbl: 0216.19601

[BrSc] J.-P. Brasselet et M.-H. Schwartz, Sur les classes de Chern d'un ensemble analytique complexe, Caractéristique d'Euler-Poincaré, Séminaire E.N.S. 1978-1979, Astérisque 82-83 (1981), 93-147. | MR: 83h:32011 | Zbl: 0471.57006

[Gore1] M. Goresky, Triangulations of stratified objects, Proc. Amer. Math. Soc., vol. 72 (1978), 193-200. | Zbl: 0392.57001

[Gore2] M. Goresky, Whitney stratified chains and cochains, Trans. Amer. Math. Soc., vol. 267, n° 1 (1981), 175-196. | MR: 82j:58008 | Zbl: 0476.57019

[Hirs] M.W. Hirsch, Differential topology, Graduate Texts in Math. 33, Springer-Verlag New York, 1988.

[John] F.E.A. Johnson, On the triangulation of stratified sets and singular varieties, Trans. Amer. Math. Soc., 275, n° 1 (1983), 333-343. | MR: 84e:58007 | Zbl: 0511.58007

[KiTr] H.C. King and D. Trotman, Poincaré-Hopf theorems on stratified spaces, Prépublication de l'U.R.A. 225, 1993, 15 p.

[MacP] R. Macpherson, Chern classes on singular algebraic varieties, Annals of Math., vol. 100 (1974), 423-432. | MR: 50 #13587 | Zbl: 0311.14001

Math1] J.N. Mather, Notes on topological stability, Harvard University, 1970, 75 p.

Math2] J.N. Mather, Stratifications and mappings, Dynamical systems, M.M. Peixoto ed., Academic Press, New York, 1973, 195-232. | MR: 51 #4306 | Zbl: 0286.58003

[Miln] J. Milnor, Topology from the differentiable viewpoint, University Press of Virginia, Charlottesville, 1965. | MR: 37 #2239 | Zbl: 0136.20402

[Nats] H. Natsume, The realization of abstract stratified sets, Kodai Math. J., n° 3 (1980), 1-7. | MR: 81c:57029 | Zbl: 0455.58003

[Noir] L. Noirel, Les stratifications de Whitney coniques sont (W)-régulières, manuscrit, 1993.

[Schw1] M.-H. Schwartz, Classes caractéristiques définies par une stratification d'une variété complexe, C. R. Acad. Sciences Paris, t. 260 (1965), 3262-3264. | MR: 35 #3707 | Zbl: 0139.16901

[Schw2] M.-H. Schwartz, Classes caractéristiques définies par une stratification d'une variété complexe, C. R. Acad. Sciences Paris, t. 260 (1965), 3535-3537. | MR: 32 #1727 | Zbl: 0139.16901

[Schw3] M.-H. Schwartz, Classes obstructrices d'un sous-ensemble analytique complexe d'une variété analytique complexe, Publication de l'Université de Lille, 1965.

[Schw4] M.-H. Schwartz, Champs radiaux et préradiaux associés à une stratification, C. R. Acad. Sciences Paris, t. 303, n° 6 (1986), 239-241. | MR: 88a:32018 | Zbl: 0604.58006

[Schw5] M.-H. Schwartz, Une généralisation du théorème de Hopf sur les champs sortants, C. R. Acad. Sciences Paris, t. 303, n° 7 (1986), 307-309. | MR: 87j:32037 | Zbl: 0604.57020

[Schw6] M.-H. Schwartz, Champs radiaux sur une stratification analytique, Travaux en cours, Hermann, Paris, 1991. | MR: 92i:32041 | Zbl: 0727.57026

[Schw7] M.-H. Schwartz, Un problème d'homologie dans l'espace des vecteurs tangents à une stratification, C. R. Acad. Sciences Paris, t. 314 (1992), 833-836. | MR: 93i:32054 | Zbl: 0776.32032

[Shio] M. Shiota, Piecewise linearization of real analytic functions, R.I.M.S. 20, Kyoto University, 1984, 727-792. | MR: 86f:32008 | Zbl: 0568.58004

[Teuf] M. Teufel, Abstract prestratified sets are (B)-regular, J. Diff. Geom., n° 16 (1981), 529-536. | MR: 84f:58010 | Zbl: 0515.57009

[Thom] R. Thom, Ensembles et morphismes stratifiés, Bull. Amer. Math. Soc., 75 (1969), 240-284. | MR: 39 #970 | Zbl: 0197.20502

[Verd] J.-L. Verdier, Stratification de Whitney et théorème de Bertini-Sard, Inventiones Math. 36 (1976), 295-312. | MR: 58 #1242 | Zbl: 0333.32010

[Vero1] A. Verona, Triangulation of stratified fibre bundles, Manuscripta Math., 30 (1980), 425-445. | MR: 81f:57019 | Zbl: 0428.58003

[Vero2] A. Verona, Embeddings of abstract stratifications, Prépublication, 1981, 19 p.

[Vero3] A. Verona, Stratified mappings-Structure and triangulability, Lecture Notes in Math. 1102, Springer-Verlag Berlin, 1984. | MR: 86k:58010 | Zbl: 0543.57002

Cited by Sources: